# SDR REXA2022120602636

- Difficulty date: November 7, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670337934
- Condition: Corroded
- Location: Bs 565 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE AT STRINGER 26L, BS 565 FOUND CORRODED.   REMOVED THE SPLICE IAW 51-42-22-001-001-A01 AND INSTALLED A NEW SPLICE IAW SRM 51-42-21-001-001-A01 AND 51-42-27-001-001-A01.
